MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12.0MM PROTECTION SLV STRAIGHT FOR 8MM-11MM NAILS; NAIL,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12.0MM PROTECTION SLV STRAIGHT FOR 8MM-11MM NAILS; NAIL,FIXATION,BONE
Model Number 03.010.435
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date an unknown inner protection sleeve for suprapatellar instrument was sticking.There was difficulty inserting the centering sleeve and inserting an unknown guide wire.It is unknown if there was a surgical delay.It is unknown if the procedure successfully complete.There was no patient consequence.Concomitant device: unk - guide/compression/k-wires: trauma.This report is for one 12.0mm protection slv straight for 8mm-11mm nails.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Visual inspection: the 12.0mm protection slv straight for 8mm-11mm nails (p/n: 03.010.435, lot number: 6531047) was received at us cq.Visual inspection of the complaint device showed the device was assembled with its mating component (03.010.433, covered under pi-15796328192476937) and had no damage or defects.Functional test: a functional assessment was performed.The complaint device can be assembled and disassembled with the mating component (03.010.433).The condition is not able to be replicated.Dimensional inspection: specified dimensions: shaft inner diameter = 12.200 +0.043/-0 mm.Measured dimensions: shaft inner diameter= 12.21 mm, conforming device used ¿ gauge pins gp32.Document/specification review: no design issues or discrepancies were identified.Complaint confirmed? no.Investigation conclusion: this complaint is not confirmed as no defects, damage, or lack of functionality is observed.No root cause could definitively be determined for the reported complaint condition.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history: part number: 03.010.435, synthes lot number: 6531047, supplier lot number: n/a, release to warehouse date: 16may2011, expiration date: n/a, supplier: avalign technologies-nemcomed.No ncrs were generated during production.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12.0MM PROTECTION SLV STRAIGHT FOR 8MM-11MM NAILS
Common Device Name
NAIL,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9673417
Report Number2939274-2020-00651
Device Sequence Number14174120
Product Code JDS
UDI-Device Identifier10886982068767
UDI-Public(01)10886982068767
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K111667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.435
Device Catalogue Number03.010.435
Device Lot Number6531047
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2020
Initial Date Received by Manufacturer 01/14/2020
Supplement Date Received by Manufacturer02/19/2020
Initial Report FDA Received Date02/05/2020
Supplement Report FDA Received Date03/04/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - GUIDE/COMPRESSION/K-WIRES
Patient Age16 YR